# SDR IPXA1564299

- Difficulty date: January 6, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1620-1631
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  BS 1631 TO BS 1620, LBL 45 SEAT TRACK CORRODED.  BLENDED CORROSION ON SEAT TRACK, FOUND TO BE OUT OF LIMITS; R & R SEAT TRACK IAW B757-5310-40638, SRM 53-00-02-1A1, SRM 51-40-05, SRM 51-40-06, SRM 51-40-08, SRM 51-40-02.
